Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tiredness and dilated eyes after taking Ecstasy. Why is this happening?

On Friday I took ecstasy and on Saturday I felt really tired and my eyes were still dilated which hasn t happened to me because I have taken MDMA before and everytime I get up I feel light headed. It s Sunday and I just finished taking a shower unfortunately I blacked out and fainted in the shower, I don t know why this is happening when is this going to go away ?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Ecstacy or MDMA is a psychostimulant and your becoming tired after the initial high and having dilated pupils are a normal reaction to the drug. However, it is not healthy to use it on a regular basis or even on an occasional basis. I believe that you will do well with using the help of an expert in the field who is a psychiatrist specializing in substance use disorders. I hope you also get medical help for all the symptoms you have had from the substance use.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor